Alert archive / Indiana / Winter Storm Warnings in 2008
Winter Storm Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this winter storm warning at Mar 7, 2008, 3:34 AM EST for 8 counties in Indiana. It took effect at Mar 7, 2008, 12:00 PM EST. It was in force for 27 hr. 23 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 7, 2008, 3:34 AM EST (08:34 UTC)
- In effect from
- Mar 7, 2008, 12:00 PM EST
- Expired
- Mar 8, 2008, 3:13 PM EST
- In force
- 27 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Decatur County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Lawrence County, IN, Randolph County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 4:52 PM EST | SNOW 2 | Winchester, IN | |
| Mar 7, 4:53 PM EST | SNOW 3.7 | Seymour, IN | SNOW TOTAL IS OVER THE PAST 8 HOURS. SNOW REPORTED BLOWING AND DRIFTING. |
| Mar 7, 5:08 PM EST | SNOW 5 | Greensburg, IN | DRIFTS TO THREE FEET |
| Mar 7, 5:08 PM EST | SNOW 5.5 | North Vernon, IN | WHITEOUT CONDITIONS AND NUMEROUS ACCIDENTS REPORTED COUNTY WIDE. |
| Mar 7, 5:11 PM EST | SNOW 0.8 | Greensburg, IN | SPOTTER ALSO REPORTS SOME DRIFTS 8 TO 12 INCHES DEEP. |
| Mar 7, 5:11 PM EST | SNOW 2 | Seymour, IN | 2 INCHES MEASURED IN THE PAST 3 HOURS. 5.5 INCHES ON THE GROUND. |
| Mar 7, 5:23 PM EST | SNOW 3.5 | Columbus, IN | MINOR DRIFITNG REPORTED WITH DRIFTS ONE FOOT OR LESS |
| Mar 7, 5:39 PM EST | SNOW 3 | 6 Ne Mitchell, IN | MINOR DRIFTING OBSERVED |
| Mar 7, 6:12 PM EST | SNOW 1.3 | Ridgeville, IN | |
| Mar 7, 9:54 PM EST | SNOW 3 | Farmland, IN | ABOUT 1 INCH IN THE LAST HOUR. CONSIDERABLE BLOWING AND DRIFTING OF SNOW WITH VISIBILITY AT HALF A MILE OR LESS. |
| Mar 7, 9:56 PM EST | SNOW 4.5 | Rushville, IN | WXIN TV STORM SPOTTER REPORTED 4.5 INCHES OF SNOW |
| Mar 7, 11:06 PM EST | HEAVY SNOW 6 | North Vernon, IN | JENNINGS COUNTY EMERGENCY MANAGEMENT AGENCY REPORTS AN ESTIMATED SIX INCHES OF SNOW WITH THREE TO FOUR FOOT DRIFTS...AND MANY AREA ROADWAYS BECOMING IMPASSABLE DUE TO DRIFTING. |
| Mar 7, 11:20 PM EST | SNOW 4.5 | Farmland, IN | 4.5 INCHES OF SNOW NOW ON THE GROUND. |
| Mar 7, 11:46 PM EST | SNOW 8.5 | Seymour, IN | STORM TOTAL SNOW NOW 8.5 INCHES. |
| Mar 8, 7:00 AM EST | SNOW 6 | Oolitic, IN | |
| Mar 8, 7:00 AM EST | SNOW 7 | Mitchell, IN | |
| Mar 8, 7:00 AM EST | SNOW 7 | Rushville, IN | |
| Mar 8, 7:00 AM EST | SNOW 7.5 | Seymour, IN | |
| Mar 8, 7:30 AM EST | SNOW 6 | Medora, IN | |
| Mar 8, 8:00 AM EST | SNOW 7 | Columbus, IN | |
| Mar 8, 8:00 AM EST | SNOW 8 | Greensburg, IN | |
| Mar 8, 8:30 AM EST | SNOW 7 | 7 Sw Bedford, IN | MEASURED IN WILLIAMS |
| Mar 8, 1:58 PM EST | SNOW 8 | Greensburg, IN | SNOW HAS ENDED. NO DRIFTING SNOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIND 070834 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 334 AM EST FRI MAR 7 2008 INZ042-049-057-065-071-072-071645- /O.UPG.KIND.WS.A.0005.080307T1200Z-080309T0000Z/ /O.NEW.KIND.WS.W.0006.080307T1700Z-080308T2100Z/ RANDOLPH-HENRY-RUSH-DECATUR-JACKSON-JENNINGS- INCLUDING THE CITY OF...SEYMOUR 334 AM EST FRI MAR 7 2008 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM WILL MOVE TOWARD INDIANA TODAY WITH SNOW BEGINNING LATE FRIDAY MORNING INTO THE AFTERNOON AND LINGERING INTO SATURDAY. TOTAL SNOWFALL ACCUMULATIONS COULD REACH OR EXCEED 6 INCHES BY SATURDAY EVENING. WIND GUSTS TO 30 MPH WILL DEVELOP BY LATE FRIDAY AFTERNOON AND CONTINUE INTO FRIDAY NIGHT AND SATURDAY...WHICH MAY RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ INZ031-037>041-045>048-052>056-060>064-067>070-071645- /O.UPG.KIND.WS.A.0005.080307T1200Z-080309T0000Z/ /O.NEW.KIND.SB.Y.0001.080307T1700Z-080308T2100Z/ HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-PUTNAM-HENDRICKS- MARION-HANCOCK-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE- MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD 334 AM EST FRI MAR 7 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM WILL MOVE TOWARD INDIANA TODAY WITH SNOW BEGINNING LATE FRIDAY MORNING INTO THE AFTERNOON AND LINGERING INTO SATURDAY. TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES WILL BE POSSIBLE BY SATURDAY EVENING. WIND GUSTS TO 30 MPH WILL DEVELOP BY LATE FRIDAY AFTERNOON AND CONTINUE INTO SATURDAY...WHICH MAY RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
6 follow-up statements
000 WWUS43 KIND 072109 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 409 PM EST FRI MAR 7 2008 INZ042-049-057-065-071-072-080515- /O.CON.KIND.WS.W.0006.000000T0000Z-080308T2100Z/ RANDOLPH-HENRY-RUSH-DECATUR-JACKSON-JENNINGS- INCLUDING THE CITY OF...SEYMOUR 409 PM EST FRI MAR 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. STRONG LOW PRESSURE WILL MOVE FROM THE GULF COAST STATES INTO NORTHERN VIRGINIA ON SATURDAY. THE SNOW THAT MOVED INTO THE AREA THIS AFTERNOON WILL DECREASE THIS EVENING. IT WILL THEN INCREASE IN INTENSITY AFTER MIDNIGHT. AROUND 4 INCHES OF SNOW WILL ACCUMULATE BY SUNRISE. THE SNOW WILL CONTINUE THROUGH THE MORNING WITH ANOTHER 2 INCHES EXPECTED. THE TOTAL SNOW ACCUMULATION FROM FRIDAY AFTERNOON THROUGH SATURDAY COULD REACH UP TO 8 INCHES. IN ADDITION TO THE SNOW WINDS WILL GUSTS FROM 25 TO 30 MILES AN HOUR. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. THIS BLOWING AND DRIFTING WILL CONTINUE THROUGH THE AFTERNOON. EAST TO WEST ROADS WILL BE GREATLY EFFECTED BY THE DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ INZ031-037>041-045>048-052>056-060>064-067>070-080515- /O.CON.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-PUTNAM-HENDRICKS- MARION-HANCOCK-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE- MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD 409 PM EST FRI MAR 7 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. STRONG LOW PRESSURE WILL MOVE FROM THE GULF COAST STATES INTO NORTHERN VIRGINIA ON SATURDAY. AS IT MOVES NORTHEAST IT WILL MOVE SNOW INTO THE AREA. THE SNOW WILL MOVE INTO THE SOUTHWEST SECTIONS DURING THE EVENING THEN INTO THE REST OF THE AREA AFTER MIDNIGHT. BY SUNRISE FROM 2 TO 3 INCHES WILL ACCUMULATE. THE SNOW WILL DECREASE IN INTENSITY DURING THE MORNING BUT UP TO ANOTHER INCH IS POSSIBLE. THE TOTAL SNOW ACCUMULATION WILL BE FROM 3 TO 4 INCHES. THE SNOW WILL QUICKLY END IN THE AFTERNOON. WIND WILL GUST FROM 25 TO 30 MILES AN HOUR THROUGH SATURDAY AFTERNOON. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. WEST TO EAST ROADS WILL BE THE MOST EFFECTED BY THE DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS43 KIND 072324 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 624 PM EST FRI MAR 7 2008 INZ064-070-080730- /O.UPG.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ /O.EXA.KIND.WS.W.0006.000000T0000Z-080308T2100Z/ BARTHOLOMEW-LAWRENCE- INCLUDING THE CITIES OF...COLUMBUS...BEDFORD 624 PM EST FRI MAR 7 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. SNOWFALL TOTALS IN BARTHOLOMEW AND LAWRENCE COUNTY HAVE ALREADY REACHED 3 TO 4 INCHES THIS AFTERNOON. WITH AN EXPECTED ADDITIONAL ACCUMULATION OF 2 TO 3 INCHES TONIGHT...A TOTAL OF BETWEEN 5 AND 7 INCHES IS EXPECTED IN THESE COUNTIES WITH HIGHEST AMOUNTS IN THE EASTERN PARTS OF THE COUNTIES. STRONG LOW PRESSURE WILL MOVE FROM THE GULF COAST STATES INTO NORTHERN VIRGINIA ON SATURDAY. AS IT MOVES NORTHEAST SNOW WILL CONTINUE ACROSS THE AREA. THE SNOW WILL MOVE INTO THE SOUTHWEST SECTIONS DURING THE EVENING THEN INTO THE REST OF THE AREA AFTER MIDNIGHT. BY SUNRISE AN ADDITIONAL 2 TO 3 INCHES WILL ACCUMULATE. THE SNOW WILL DECREASE IN INTENSITY DURING THE MORNING BUT UP TO ANOTHER INCH IS POSSIBLE. THE SNOW WILL QUICKLY END IN THE AFTERNOON. WIND WILL GUST FROM 25 TO 30 MILES AN HOUR THROUGH SATURDAY AFTERNOON. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. WEST TO EAST ROADS EXPERIENCE THE MOST IMPACT FROM THE DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ INZ042-049-057-065-071-072-080730- /O.CON.KIND.WS.W.0006.000000T0000Z-080308T2100Z/ RANDOLPH-HENRY-RUSH-DECATUR-JACKSON-JENNINGS- INCLUDING THE CITY OF...SEYMOUR 624 PM EST FRI MAR 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. STRONG LOW PRESSURE WILL MOVE FROM THE GULF COAST STATES INTO NORTHERN VIRGINIA ON SATURDAY. THE SNOW THAT MOVED INTO THE AREA THIS AFTERNOON WILL DECREASE THIS EVENING BUT IT WILL THEN INCREASE IN INTENSITY AFTER MIDNIGHT. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 5 INCHES WILL BE POSSIBLE TONIGHT AND SATURDAY MORNING. THIS WILL BRING TOTALS AS HIGH AS 8 TO 12 INCHES...WITH THE HIGHEST PROBABILITY OF 12 INCHES EXPECTED ALONG AND SOUTHEAST OF A LINE FROM BROWNSTOWN TO GREENSBURG AND RUSHVILLE. NORTH AND WEST OF THIS LINE...SNOW TOTALS WILL BE BETWEEN 5 AND 8 INCHES. IN ADDITION TO THE SNOW WINDS WILL GUSTS FROM 25 TO 30 MILES AN HOUR. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...AND VERY LOW VISIBILITY. NEAR WHITEOUT CONDITIONS WILL OCCUR AT TIMES THIS EVENING AND OVERNIGHT. TRAVEL WILL BE EXTREMELY HAZARDOUS...ESPECIALLY ON EAST TO WEST ROADS WHICH WILL EXPERIENCE THE GREATEST IMPACT FROM BLOWING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ INZ031-037>041-045>048-052>056-060>063-067>069-080730- /O.CON.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-PUTNAM-HENDRICKS- MARION-HANCOCK-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...VINCENNES 624 PM EST FRI MAR 7 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. STRONG LOW PRESSURE WILL MOVE FROM THE GULF COAST STATES INTO NORTHERN VIRGINIA ON SATURDAY. AS IT INTENSIFIES AND MOVES NORTHEAST...SNOW IS EXPECTED TO MOVE BACK INTO THE AREA. THE SNOW WILL MOVE INTO THE SOUTHWEST SECTIONS DURING THE EVENING THEN INTO THE REST OF THE AREA AFTER MIDNIGHT. BY SUNRISE FROM 1 TO 3 INCHES WILL ACCUMULATE. THE SNOW WILL DECREASE IN INTENSITY DURING THE MORNING BUT UP TO ANOTHER INCH IS POSSIBLE. THE TOTAL SNOW ACCUMULATION WILL BE FROM 3 TO 5 INCHES. THE HEAVIEST ACCUMULATIONS WILL BE POSSIBLE ALONG AND SOUTHEAST OF A MUNCIE TO SHELBYVILLE AND NASHVILLE LINE. TO THE WEST OF THE LINE AMOUNTS WILL BE MORE IN THE ONE TO THREE INCH RANGE. ACCUMULATIONS WILL DROP OFF SHARPLY TO THE WEST. WIND WILL GUST FROM 25 TO 30 MILES AN HOUR THROUGH SATURDAY AFTERNOON. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. WEST TO EAST ROADS WILL BE THE MOST EFFECTED BY THE DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ JOHNSON
000 WWUS43 KIND 080308 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1008 PM EST FRI MAR 7 2008 INZ042-049-057-064-065-070>072-081115- /O.CON.KIND.WS.W.0006.000000T0000Z-080308T2100Z/ RANDOLPH-HENRY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...COLUMBUS...BEDFORD...SEYMOUR 1008 PM EST FRI MAR 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. HEAVY SNOW WILL MOVE INTO THE AREA OVER THE NEXT FEW HOURS. NEAR WHITEOUT CONDITIONS WILL OCCUR IN THE HEAVY SNOW AND STRONG WINDS TONIGHT. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE TONIGHT AND SATURDAY MORNING. THIS WILL BRING TOTALS AS HIGH AS 8 TO 12 INCHES...WITH THE HIGHEST PROBABILITY OF 12 INCHES EXPECTED ALONG AND SOUTHEAST OF A LINE FROM BROWNSTOWN TO GREENSBURG AND RUSHVILLE. NORTH AND WEST OF THIS LINE...SNOW TOTALS WILL BE BETWEEN 5 AND 8 INCHES. IN ADDITION TO THE SNOW WINDS WILL GUSTS FROM 25 TO 30 MILES AN HOUR. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...AND VERY LOW VISIBILITY. NEAR WHITEOUT CONDITIONS WILL OCCUR AT TIMES THIS EVENING AND OVERNIGHT. TRAVEL WILL BE EXTREMELY HAZARDOUS... ESPECIALLY ON EAST TO WEST ROADS WHICH WILL EXPERIENCE THE GREATEST IMPACT FROM BLOWING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ INZ031-037>041-045>048-052>056-060>063-067>069-081115- /O.CON.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-PUTNAM-HENDRICKS- MARION-HANCOCK-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...VINCENNES 1008 PM EST FRI MAR 7 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. BANDS OF MODERATE TO OCCASIONALLY HEAVY SNOW WILL MOVE NORTH ACROSS THE ADVISORY AREA AFTER MIDNIGHT TONIGHT AS LOW PRESSURE RAPIDLY INTENSIFIES TONIGHT AND PUSHES NORTH. BY SUNRISE FROM 1 TO 3 INCHES WILL ACCUMULATE. THE SNOW WILL DECREASE IN INTENSITY DURING THE MORNING BUT UP TO ANOTHER INCH IS POSSIBLE. THE TOTAL SNOW ACCUMULATION WILL BE FROM 3 TO 5 INCHES. THE HEAVIEST ACCUMULATIONS WILL BE POSSIBLE ALONG AND SOUTHEAST OF A MUNCIE TO SHELBYVILLE AND NASHVILLE LINE. TO THE WEST OF THE LINE AMOUNTS WILL BE MORE IN THE ONE TO THREE INCH RANGE. ACCUMULATIONS WILL DROP OFF SHARPLY TO THE WEST. WIND WILL GUST FROM 25 TO 30 MILES AN HOUR THROUGH SATURDAY AFTERNOON. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. WEST TO EAST ROADS WILL BE THE MOST EFFECTED BY THE DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ LAJ
000 WWUS43 KIND 080841 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EST SAT MAR 8 2008 INZ031-037-045-046-052-060-080945- /O.CAN.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ HOWARD-BOONE-PUTNAM-HENDRICKS-CLAY-SULLIVAN- INCLUDING THE CITY OF...KOKOMO 341 AM EST SAT MAR 8 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. LITTLE ADDITIONAL SNOWFALL IS EXPECTED TODAY. $$ INZ042-049-057-064-065-070>072-081645- /O.CON.KIND.WS.W.0006.000000T0000Z-080308T2100Z/ RANDOLPH-HENRY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...COLUMBUS...BEDFORD...SEYMOUR 341 AM EST SAT MAR 8 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SNOW...HEAVY AT TIMES WILL CONTINUE THROUGH THE MORNING. ADDITIONAL SNOW ACCUMULATIONS OF AROUND 2 INCHES WILL BE POSSIBLE FROM SATURDAY MORNING UNTIL AFTERNOON. THIS WILL BRING THE TWO DAY STORM TOTALS AS HIGH AS 8 TO 12 INCHES...WITH THE HIGHEST PROBABILITY OF 12 INCHES EXPECTED ALONG AND SOUTHEAST OF A LINE FROM BROWNSTOWN TO GREENSBURG AND RUSHVILLE. IN ADDITION TO THE SNOW WINDS WILL GUSTS FROM 25 TO 30 MILES AN HOUR. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW...AND VERY LOW VISIBILITY. TRAVEL WILL BE EXTREMELY HAZARDOUS... ESPECIALLY ON EAST TO WEST ROADS WHICH WILL EXPERIENCE THE GREATEST IMPACT FROM BLOWING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ INZ038>041-047-048-053>056-061>063-067>069-081645- /O.CON.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ TIPTON-HAMILTON-MADISON-DELAWARE-MARION-HANCOCK-OWEN-MORGAN- JOHNSON-SHELBY-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS... SHELBYVILLE...BLOOMINGTON...VINCENNES 341 AM EST SAT MAR 8 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH THIS AFTERNOON. WIND WILL CONTINUE TO GUST FROM 25 TO 30 MILES AN HOUR THROUGH SATURDAY AFTERNOON. THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. WEST TO EAST ROADS WILL BE THE MOST EFFECTED BY THE DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS43 KIND 081530 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1030 AM EST SAT MAR 8 2008 INZ038-039-047-053>055-061>063-067>069-081630- /O.CAN.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ TIPTON-HAMILTON-MARION-OWEN-MORGAN-JOHNSON-GREENE-MONROE-BROWN- KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...INDIANAPOLIS...BLOOMINGTON...VINCENNES 1030 AM EST SAT MAR 8 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED FOR PORTIONS OF CENTRAL AND WESTERN INDIANA. THIS INCLUDES THE CITIES OF INDIANAPOLIS...GREENWOOD...BLOOMINGTON AND VINCENNES. THE SNOW HAS ENDED OVER THIS AREA BUT SOME BLOWING SNOW MAY CONTINUE. CONTINUE TO USE CAUTION ESPECIALLY ON UNTREATED ROADS. $$ INZ042-049-057-064-065-070>072-082100- /O.CON.KIND.WS.W.0006.000000T0000Z-080308T2100Z/ RANDOLPH-HENRY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...COLUMBUS...BEDFORD...SEYMOUR 1030 AM EST SAT MAR 8 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SNOW WILL CONTINUE THROUGH THE AFTERNOON. ADDITIONAL ACCUMULATIONS AROUND 1 INCH IS POSSIBLE. THIS WILL BRING THE TWO DAY STORM TOTALS AS HIGH AS 8 TO 12 INCHES. IN ADDITION WINDS FROM THE NORTH AT 15 TO 20 MILES AN HOUR WILL CAUSE BLOWING AND DRIFTING OF THE SNOW. THE WIND SPEEDS WILL DECREASE THIS AFTERNOON. TRAVEL WILL BE EXTREMELY HAZARDOUS... ESPECIALLY ON EAST TO WEST ROADS WHICH WILL EXPERIENCE THE GREATEST IMPACT FROM BLOWING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ INZ040-041-048-056-082100- /O.CON.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ MADISON-DELAWARE-HANCOCK-SHELBY- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...SHELBYVILLE 1030 AM EST SAT MAR 8 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. ADDITIONAL ACCUMULATIONS UP TO 1 INCH IS POSSIBLE THROUGH EARLY AFTERNOON. THIS WILL GIVE A 2 DAY STORM TOTAL FROM 3 TO 6 INCHES. WINDS SPEEDS OF 15 TO 20 MILES AN HOUR WILL CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. WEST TO EAST ROADS WILL BE THE MOST EFFECTED BY THE DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS43 KIND 082013 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 313 PM EST SAT MAR 8 2008 ...THE WINTER STORM WARNING AND BLOWING AND DRIFTING SNOW ADVISORY HAVE BEEN CANCELLED... .THE SNOW HAS MOVED OUT THE AREA AND WINDS WERE DECREASING. INZ042-049-057-064-065-070>072-082115- /O.CAN.KIND.WS.W.0006.000000T0000Z-080308T2100Z/ RANDOLPH-HENRY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...COLUMBUS...BEDFORD...SEYMOUR 313 PM EST SAT MAR 8 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WINTER STORM WARNING. THE SNOW HAS MOVED OUT OF THE AREA. IN ADDITION WINDSPEEDS WERE SLOWLY DECREASING. THEY WILL DECREASE TO AROUND 10 MILES AN HOUR AROUND SUNSET. SOME BLOWING OF THE SNOW MAY CONTINUE UNTIL THEN. CAUTION IS STILL ADVISED ESPECIALLY ON WEST TO EAST ROADS. $$ INZ040-041-048-056-082115- /O.CAN.KIND.SB.Y.0001.000000T0000Z-080308T2100Z/ MADISON-DELAWARE-HANCOCK-SHELBY- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...SHELBYVILLE 313 PM EST SAT MAR 8 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. THE SNOW HAS MOVED OUT OF THE AREA. IN ADDITION WINDSPEED WERE SLOWLY DECREASING. THEY WILL DECREASE TO AROUND 10 MILES AN HOUR BY SUNSET. SOME BLOWING OF THE SNOW MAY CONTINUE UNTIL THEN. CAUTION IS STILL ADVISED ESPECIALLY ON WEST TO EAST ROADS. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm warning went out at Mar 7, 3:29 AM EST, 5 minutes earlier.
Area forecast discussion, Mar 7, 3:29 AM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 AM EST FRI MAR 7 2008 .DISCUSSION...FORECAST FOCUS IS ON IMPENDING WINTER STORM ON FRI/SAT. NAM/GFS/ECMWF ARE IN AGREEMENT WITH THE TRACK OF THE SURFACE LOW SO WILL USE A BLEND. 00Z RUNS SHOW THE TRACK MOVING FROM THE GULF THIS MORNING TO THE VA/NC BORDER BY 12Z SAT. FROM THERE THE SYSTEM CUTS OFF PRECIP IN INDIANA FAIRLY QUICKLY MAIN ISSUE WITH THIS FORECAST IS WHERE TO PLACE HEAVIER SNOW AMOUNTS. THE TRACK OF THE SURFACE LOW WILL BE MORE ON THE EAST SIDE OF THE APPALACHIANS. THE BEST FRONTOGENISIS AND Q VECT CONVRG REMAIN WELL EAST OF THE STATE INTO OHIO. HIGHER QPF ALSO REMAINS MOSTLY OVER OHIO. THAT SAID THE FAR EASTERN/SE TIER OF COUNTIES IN THE IND CWA WILL BE THE MOST LIKELY TO GET HEAVY SNOW AND IT WILL SNOW FOR A LONGER PERIOD OF TIME AS THE H5 LOW BECOMES NEGATIVELY TILTED BY SATURDAY AFTERNOON. WILL UPGRADE THOSE COUNTIES TO A WINTER STORM WARNING. WENT WITH WINTER STORM AS OPPOSED TO HEAVY SNOW ALONE SINCE BLOWING AND POSSIBLY DRIFTING SNOW WILL CREATE HAZARDOUS CONDITIONS. WIND WILL BECOME AN ISSUE LATER THIS AFTERNOON. A COLD NORTH/NORTHEAST WIND AT 15-20 MPH WILL GUST TO AROUND 30 MPH. THIS WILL CAUSE BLOWING SNOW ESPECIALLY OVER EAST/WEST ROADWAYS. SOME DRIFTING MAY ALSO OCCUR IN THE WARNING AREA WHERE MORE SNOW IS EXPECTED TO FALL. FOR THE REMAINDER OF THE WATCH AREA...WILL CONVERT THAT TO A SNOW AND BLOWING SNOW ADVISORY. SOME OF THE AREAS MAY NOT QUITE REACH ADVISORY CRITERIA FOR SNOW ALONE WITH THE CURRENT TRACK OF THE LOW BUT WILL KEEP THEM IN THE ADVISORY AS BLOWING SNOW CONDITIONS WILL BE HAZARDOUS. THE LAFAYETTE AREA WILL OUT OF THE RUNNING FOR HEAVY SNOW BASED ON THE CURRENT FORECAST TRACK. THEY WILL GET SOME LIGHT SNOW BUT AMOUNTS WILL LIKELY REMAIN UNDER ONE INCH AND THEREFORE WILL KEEP THE FAR NW CORNER OF THE CWA OUT OF ANY HEADLINES. AS MENTIONED...THE PRECIP WILL CUT OF PRETTY SHARPLY ON SATURDAY SO HAVE REMOVED POPS FROM THE MAJORITY OF THE CWA BY SATURDAY AFTERNOON. TEMPS TODAY AND SATURDAY WILL BE IN THE 20S. SUNDAY MORNING LOWS WILL BE AROUND 10 DEGREES IN THE AREAS WHERE THERE IS DEEPER SNOW PACK. THE REMAINING PORTIONS OF THE CWA WILL SEE LOWS IN THE 15-20 DEGREE RANGE. SUNDAY THROUGH THURSDAY...QUIET WEATHER SO FAR FOR THE EARLY PART OF NEXT WEEK. H5 TROF DROPS SOUTH THROUGH INDIANA ON MONDAY BUT WITH LITTLE MOISTURE TO WORK WITH THE MOST LIKELY RESULT WILL BE SOME CLOUDS. A GRADUAL WARM UP WILL OCCUR THROUGH THE WEEK WITH DAYTIME HIGHS EVENTUALLY TOPPING OUT IN THE 50S BY TUES/WED. && .AVIATION...DISCUSSION FOR 06Z TAFS LATEST TRENDS IS FOR HEAVIER SNOW TO BE FARTHER E THAN PREV EXPECTED. STILL THINK THAT THE OVERNIGHT HOURS SHOULD BE DRY ACROSS THE TAF SITES. SNOW WILL SPREAD FROM SW TO NE...BUT LOOKS TO MISS LAF. WILL STILL INTRODUCE SNOW FM 13-15Z ACROSS ALL BUT LAF. WILL KEEP CONDS MVFR AS HEAVIER SNOW SHOULD REMAIN E OF THE TAF SITES. WINDS WILL INCREASE IN SPEED AND GUSTINESS...WITH GUSTS OVER 25KT POSSIBLE AFT 18Z. SNOW MAY DIMINISH SOME AFT 00Z...ESPECIALLY AT HUF AND IND AS SYSTEM SHIFTS EAST. && .IND WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FROM NOON FRIDAY UNTIL 4PM SATURDAY FOR INZ042-049-057-065-071-072 SNOW AND BLOWING SNOW ADVISORY FROM NOON FRIDAY UNTIL 4PM SATURDAY FOR INZ031-037>041-045>048-052>056-060>064-067>070 && PUBLIC...SALLY AVIATION...CS
Hazardous weather outlook, Mar 6, 6:30 PM EST, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 PM EST THU MAR 6 2008 INZ021-028>030-035-036-043-044-051-072330- CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-VERMILLION- PARKE-VIGO- 630 PM EST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. EXTENSIVE RIVER FLOODING WILL CONTINUE ALONG MOST OF THE MAJOR RIVERS IN CENTRAL INDIANA THROUGH TONIGHT. FLURRIES OR LIGHT SNOW SHOWERS WILL BE POSSIBLE AFTER 4 AM TONIGHT. ONLY VERY MINOR ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERAL INCHES OF ACCUMULATING SNOW ARE POSSIBLE FROM FRIDAY MORNING INTO SATURDAY. WIND GUSTS TO 35 MPH FRIDAY NIGHT AND SATURDAY MAY RESULT IN BLOWING AND DRIFTING OF ANY SNOW THAT ACCUMULATES. RIVER FLOODING WILL CONTINUE ALONG MOST OF THE MAJOR RIVERS IN CENTRAL INDIANA INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ031-037>041-045>047-052>054-060>062-067>069-072330- HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-PUTNAM-HENDRICKS- MARION-CLAY-OWEN-MORGAN-SULLIVAN-GREENE-MONROE-KNOX-DAVIESS- MARTIN- 630 PM EST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. EXTENSIVE RIVER FLOODING WILL CONTINUE ALONG MOST OF THE MAJOR RIVERS IN CENTRAL INDIANA THROUGH TONIGHT. FLURRIES OR SNOW SHOWERS WILL BE POSSIBLE LATE TONIGHT...AFTER MIDNIGHT IN THE SOUTH AND AFTER 4 AM IN THE CENTRAL AND NORTH. ANY ACCUMULATIONS WILL BE LESS THAN ONE INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SIGNIFICANT ACCUMULATIONS OF SNOW ARE POSSIBLE FROM FRIDAY INTO SATURDAY. WIND GUSTS TO 35 MPH FRIDAY NIGHT AND SATURDAY WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF ANY SNOW THAT ACCUMULATES. RIVER FLOODING WILL CONTINUE ALONG MOST OF THE MAJOR RIVERS IN CENTRAL INDIANA INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ042-048-049-055>057-063>065-070>072-072330- RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-LAWRENCE-JACKSON-JENNINGS- 630 PM EST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. EXTENSIVE RIVER FLOODING WILL CONTINUE ALONG MOST OF THE MAJOR RIVERS IN CENTRAL INDIANA THROUGH TONIGHT. FLURRIES OR LIGHT SNOW SHOWERS WILL BE POSSIBLE LATE TONIGHT AFTER 4 AM WITH ONLY VERY MINOR ACCUMULATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SIGNIFICANT ACCUMULATIONS OF SNOW ARE POSSIBLE FROM FRIDAY INTO SATURDAY. WIND GUSTS TO 35 MPH FRIDAY NIGHT AND SATURDAY WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF ANY SNOW THAT ACCUMULATES. RIVER FLOODING WILL CONTINUE ALONG MOST OF THE MAJOR RIVERS IN CENTRAL INDIANA INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:34 AM EST | Snow and Blowing Snow Advisory | IND | Bartholomew, Boone, Brown, Clay, Daviess, Delaware and 18 more | 36 hr |
Nearby
Winter Storm Warnings in Indiana, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.